MathSciNet Relay Station
MathSciNet bibliographic data
MR2407091 (2009c:53050) 53C21
Fan, Edward M. Topology of three-manifolds with positive $P$-scalar curvature. Proc. Amer. Math. Soc. 136 (2008), no. 9, 3255–3261.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement